Myopathy caused by hypothyroidism.
AbstractThe authors report a case of primary hypothyroidism where the main symptoms were caused by muscular lesions and disappeared after treatment with L-thyroxine. Based on this case study the authors then review both the clinical aspects and the diagnostical methods of hypothyroidism myopathy, noting its frequency, be it in terms of isolated laboratory changes or in terms of functional changes.
How to Cite
All the articles published in the AMP are open access and comply with the requirements of funding agencies or academic institutions. The AMP is governed by the terms of the Creative Commons ‘Attribution – Non-Commercial Use - (CC-BY-NC)’ license, regarding the use by third parties.
It is the author’s responsibility to obtain approval for the reproduction of figures, tables, etc. from other publications.
Upon acceptance of an article for publication, the authors will be asked to complete the ICMJE “Copyright Liability and Copyright Sharing Statement “(http://www.actamedicaportuguesa.com/info/AMP-NormasPublicacao.pdf) and the “Declaration of Potential Conflicts of Interest” (http:// www.icmje.org/conflicts-of-interest). An e-mail will be sent to the corresponding author to acknowledge receipt of the manuscript.
After publication, the authors are authorised to make their articles available in repositories of their institutions of origin, as long as they always mention where they were published and according to the Creative Commons license.